MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION

ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION
Model Number 2230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and obtained.Attempts to obtain the device however not received.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? no further information is available.Did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? no further information is available.If broken post op when removing drain from the patient: the drain was broken from the beginning.Was the broken drain removed completely from the patient? please see above.Were any pieces left inside the patient? please see above.If yes, was the patient taken back to the operating room to remove the broken drain surgically? if not already removed, are there any plans in place to remove the drain from the patient? what is the current condition of the patient? no further information is available.Device return status: the device has been received at sukagawa and will be shipped.Please check rmao.No further information will be provided.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6)2022 and a drain was used.The drain was broken from the beginning.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information: d9 h3 evaluation: one used sample of damaged drain was received for evaluation, size 85 mm (actual size of drain is 1200 ± 15 mm).During evaluation of complaint, drain sample found with slit cut which seems to be done with sharp object.Complete drain sample not received for evaluation.Manufacturer performing 100% visual inspection before release of product.So this defect can not be generated during manufacturing process.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE (R) DRAIN 19FR R/F
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram
IN  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13860513
Report Number2210968-2022-02018
Device Sequence Number5295988
Product Code GBX
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2230
Device Catalogue Number2230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown